Posted 29 January 2014 - 05:18 PM
Thanks for the responses. There's not a single food that causes my issues except dairy and I don't even eat it. I've eliminated a lot of foods for sooo long to see with no results....i am getting depressed cuz my diet's boring. @ CWR24 it lists it can raise blood sugar and that's pretty weird. My acne is not severe but is moderate and is extremely physically painful because it burns and is bright red. It's really weird acne. and the blackheads from hell. Quetzl did you take Accutane?
It can raise blood-sugar, but that is a very FAR cry from diabetes. In any case, that side-effect is rare, and temporary. I have read some pretty far-our horror stories from people who took accutane, and not one of them mentioned diabetes on the list of things they thought was caused by accutane. Unless you already have diabetes or some form of insulin resistance or sensitivity, that shouldn't be the main reason to not take accutane. Also, I've been on absorica (another brand of accutane) for over a month, and I haven't had any issues with fatigue.
On another note, if you haven't tried any other prescription care for your acne, I would at least try that first (i.e. topicals, retinoids, antibiotics, etc.). If you have cut out alot of things from your diet for a long time and you haven't seen any difference, then stop - it probably isn't necessary and may be causing more harm than good (malnutrition can cause acne too!).
My Accutane log (with pictures): Holy Isotretinoin Batman It's another Accutane Log!26 y/o female- approx. 54kg
Absorica -40 mg, 1 daily, December 26, 2013 - February, 25, 2014
Absorica - 60 mg, 1 daily. February 26, 2014 - July 6th
Probiotic - 1 daily
Fish oil supplement w/ vit D - 1 daily
Food Grade Rose water - Toner
La Roche Posay Mineral Water Spray
Vichy 50+ Capital Soleil Cream for Sensitive Skin
Food grade Rose Water - Toner
Ziana (tretinoin/clinda combo) August, 2014 - Current
La Roche Posay Mineral Water Spray Aveeno Positively Radiant intensive night cream
Cerave Facial Moisturizing Lotion- PM
Avene Cicalfate (as needed)